When you or a loved one are in the throes of heroin addiction, it’s essential to be on the lookout for heroin overdose symptoms. A heroin overdose can be scary because it can happen at any time during heroin use – even the first time someone tries the drug.
The first step toward getting help is researching symptoms and treatment options for addiction. If you’re looking up heroin overdose symptoms, you’re already taking steps toward getting well. At Viewpoint Dual Recovery Center, we’re here to help you get back to the sober, healthy, happy life you deserve.
Signs of Heroin Overdose
If you or a loved one use heroin, you must be on the lookout for heroin overdose symptoms. It’s key to remember that not everyone will react in the same way to a heroin overdose, and there are several factors at play when determining the heroin overdose symptoms a person may show. Heroin overdose symptoms may include:
- Loss of consciousness, or floating in and out of consciousness
- Limp body with pale, clammy skin that may be cold to the touch
- Pulse is slow, erratic, or nonexistent
- Choking or snoring sounds
If you think that you or someone else is experiencing heroin overdose symptoms, you must call 911 right away. Doing so can be the difference between life and death. If you’ve also been using drugs, know that most states have protection in place for people who seek help for people who may be experiencing an overdose.
Heroin Overdose Treatment
If you or a loved one are dealing with addiction to heroin or other opiates, you must seek treatment as soon as possible. It can be hard to reach out for help, but recovery is possible when you’re willing to do the hard work required and stick to your treatment plan. At Viewpoint Dual Recovery Center, we understand that mental health issues and substance use tend to go hand in hand. Therefore, we offer a unique dual diagnosis treatment program that can address both problems at the same time.
Treatment At Viewpoint Dual Recovery Center
When you enter treatment at Viewpoint Dual Recovery Center, you’ll meet with your counselor to discuss your history with heroin overdose symptoms, as well as other drug-related issues. You’ll also talk about your past, uncovering critical concerns that we’ll need to address for you to make positive progress with treatment. As a dual recovery center, we’re in a unique position to help you address mental health issues alongside substance abuse issues. Many of our clients seek treatment for substance abuse and mental health issues, including:
We understand that your unique history and mental health are essential considerations in your treatment. At Viewpoint Dual Recovery Center, we’re here to help – not to judge. We offer both men’s and women’s treatment programs, which allow you to focus on your recovery.
We’ll be with you every step of the way on the path to the sober, healthy life you deserve. If you’re showing signs of a heroin overdose, get help now.
Ready To Change? We’re Here To Help
At Viewpoint Dual Recovery Center, we understand that reaching out for help is not easy, especially when you’ve recently been worried about heroin overdose symptoms. We get how hard it can be to admit that things have gotten out of control, and we’re proud of you for thinking about getting your life back.
When you call us at 855.746.3633, you’ll talk with one of our caring admissions counselors about how the work we do could help you get sober and healthy. If you’ve been through heroin overdose treatment, give us a call today so you can start moving toward the rest of your life.